MathSciNet Relay Station
MathSciNet bibliographic data
MR2167318 34A45 (65L05)
Gámez, D.; Garralda Guillem, A. I.; Ruiz Galán, M. Nonlinear initial-value problems and Schauder bases. Nonlinear Anal. 63 (2005), no. 1, 97–105.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement